Vol. 1, No. 2, 1951

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 292: 1
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
A characterization of the subgroups of the additive rationals

Ross A. Beaumont and Herbert S. Zuckerman

Vol. 1 (1951), No. 2, 169–177
Mathematical Subject Classification
Primary: 20.0X
Milestones
Received: 11 October 1950
Published: 1 June 1951
Authors
Ross A. Beaumont
Herbert S. Zuckerman